Translator Disclaimer
June 2019 Hyponormality of singular Cauchy integral operators with matrix-valued symbols
Yoenha KIM, Eungil KO, Jongrak LEE, Takahiko NAKAZI
Hokkaido Math. J. 48(2): 443-459 (June 2019). DOI: 10.14492/hokmj/1562810519

Abstract

In this paper, we study a class of hyponormal singular integral operators with matrix-valued symbols. First, we characterize hyponormal singular integral operators $S_{\Phi,\Psi}$ with trigonometric polynomial symbols $\Phi$ and $\Psi$. Next, we concentrate on the hyponormality of $S_{\Phi,\Psi}$ with some assumptions for the symbols $\Phi$ and $\Psi$.

Citation

Download Citation

Yoenha KIM. Eungil KO. Jongrak LEE. Takahiko NAKAZI. "Hyponormality of singular Cauchy integral operators with matrix-valued symbols." Hokkaido Math. J. 48 (2) 443 - 459, June 2019. https://doi.org/10.14492/hokmj/1562810519

Information

Published: June 2019
First available in Project Euclid: 11 July 2019

zbMATH: 07080104
MathSciNet: MR3980952
Digital Object Identifier: 10.14492/hokmj/1562810519

Subjects:
Primary: 45E10, 47B20, 47B35

Rights: Copyright © 2019 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • June 2019
Back to Top